# SDR DXTA2010032504053

- Difficulty date: March 24, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 9,840 hours, 6,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200103282
- Condition: Seized
- Part time: 1,737 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUND CABIN ACM SEIZED.  REMOVED CABIN ACM AND INSTALLLED A REPAIRED ACM. REMOVED COALESCER BAGS AND INSTALLED NEW COALESCER BAGS. CLEANED DUCTS AROUND WATER SEPARATOR AND ACM.  ALL WORK DONE IAW MM 21-51-00.
